# SDR R61A2022122900804

- Difficulty date: December 10, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Frm 83 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III, FR 83, AFT CARGO, SHEER CLIP CORRODED BETWEEN STR 28R AND 27R. REMOVED AND REPLACED CORRODED SHEAR CLIP IN AFT CARGO AT FR 83 BETWEEN STR 27R AND 28R IAW SRM 51-41-01.
